# SDR SWI2023F100070

- Difficulty date: May 10, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK NOTED ON INTERCOASTAL SUPPORT BRKT BETWEEN FS625-FS621 AT STRG14L (MARKED)      (C-CHECK RO 6/20/2023)    REMOVED AND INSTALLED NEW INTERCOSTAL SUPPORT BRACKET P/N: 601R350121-5 BETWEEN FS 621 - 625 AT STGR 14L REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG 601-35012 REV D. COMPLIED WITH TASK CARD 51-900-1003-SKY.
